Symptoms

  1. New Member
    jon671's Avatar
    Stats
    6'0"  280 lbs.
    Join Date
    Aug 2008
    Age
    32
    Posts
    446
    Rep Power
    302
    Level
    17
    Lv. Percent
    29.67%

    Symptoms


    I've read people talking about the side effects from using things like clomid. Things like blurry vision, floaters, overly emotional.... What would this mean if you are not taking anything or have never taken anything? I am also about to order clomid to try and restart. Advice appreciated.

  2. New Member
    thenxtgrt1's Avatar
    Join Date
    Mar 2008
    Posts
    158
    Rep Power
    162
    Level
    11
    Lv. Percent
    3.5%

    Quote Originally Posted by jon671 View Post
    I've read people talking about the side effects from using things like clomid. Things like blurry vision, floaters, overly emotional.... What would this mean if you are not taking anything or have never taken anything? I am also about to order clomid to try and restart. Advice appreciated.
    I wouldn't think it would make much of a difference. Do you know what your estrogen levels are currently?
  3. Advanced Member
    LeanGuy's Avatar
    Stats
    5'9"  165 lbs.
    Join Date
    Dec 2007
    Age
    40
    Posts
    812
    Rep Power
    492
    Level
    22
    Lv. Percent
    32.65%

    You say you're having these effects without taking clomid? The tracers are due to the "toxicity" of clomid. The other effects are estrogenic which I believe could happen anytime your E2 is high or low.
    •   
       

  4. New Member
    jon671's Avatar
    Stats
    6'0"  280 lbs.
    Join Date
    Aug 2008
    Age
    32
    Posts
    446
    Rep Power
    302
    Level
    17
    Lv. Percent
    29.67%

    Quote Originally Posted by thenxtgrt1 View Post
    I wouldn't think it would make much of a difference. Do you know what your estrogen levels are currently?
    A more complete history of my tests levels
  5. New Member
    jon671's Avatar
    Stats
    6'0"  280 lbs.
    Join Date
    Aug 2008
    Age
    32
    Posts
    446
    Rep Power
    302
    Level
    17
    Lv. Percent
    29.67%

    Quote Originally Posted by LeanGuy View Post
    You say you're having these effects without taking clomid? The tracers are due to the "toxicity" of clomid. The other effects are estrogenic which I believe could happen anytime your E2 is high or low.
    I think my estrogen levels are where they should be. I am not sure though I tested a few months ago and i retest in a few more months. Endo told me nothing is wrong, but whatever. Maybe it is a test to estrogen ratio thing? I don't know. The floaters aren't that bad, but I see two in my right eye. So far the only thing that really stuck out on my bloodwork was my prolactin was slightly out of range. I am going my own route with clomid. Thinking about following a regimen similar to yours. What was it 12 mgs a day right? I would rather try that then the usual 25 mgs a day. Just for a test. I have no problem going on Hcg. I just need to confirm it would work first.
  6. Advanced Member
    LeanGuy's Avatar
    Stats
    5'9"  165 lbs.
    Join Date
    Dec 2007
    Age
    40
    Posts
    812
    Rep Power
    492
    Level
    22
    Lv. Percent
    32.65%

    [QUOTE=jon671;1722185I am going my own route with clomid. Thinking about following a regimen similar to yours. What was it 12 mgs a day right?[/QUOTE]

    Yep, 12.5
  7. New Member
    thenxtgrt1's Avatar
    Join Date
    Mar 2008
    Posts
    158
    Rep Power
    162
    Level
    11
    Lv. Percent
    3.5%

    Quote Originally Posted by jon671 View Post
    Was correct estradiol test done? Estrogen seemed like it was too low to cause gyno. Did doc give you a reason for it developing?
  8. New Member
    jon671's Avatar
    Stats
    6'0"  280 lbs.
    Join Date
    Aug 2008
    Age
    32
    Posts
    446
    Rep Power
    302
    Level
    17
    Lv. Percent
    29.67%

    Quote Originally Posted by thenxtgrt1 View Post
    Was correct estradiol test done? Estrogen seemed like it was too low to cause gyno. Did doc give you a reason for it developing?
    I lost 75 pounds in three months two years ago. Exercising and super low carb. Since then I have regained the weight. Endo told me this could be the reason for it. He said something about "refeeding gyno" or something. The gyno is not that bad though. Prolactin is a little out of range I heard that could cause it. Endo also said I could have been out of balance at one point and my body is trying to return to normal stasis. I think maybe the testosterone to estrogen ratio could have played a role. I was supposed to get a sleep study done and had to cancel. Can't get rescheduled until results from next blood test come back. Getting a more full panel done in three months. Things are up and down. I am doing the CKD diet. I know it might not be the best thing for my test levels, but I am sick of being fat and I am always successful with low carb. Gonna try clomid soon. If it works and my levels go back down I want HCG. I am a little scared though I heard someone say if you are prone to gyno HCG is not the best choice. Or maybe it just means I need to watch my estrogen levels if I take it.
  9. New Member
    thenxtgrt1's Avatar
    Join Date
    Mar 2008
    Posts
    158
    Rep Power
    162
    Level
    11
    Lv. Percent
    3.5%

    Quote Originally Posted by jon671 View Post
    I lost 75 pounds in three months two years ago. Exercising and super low carb. Since then I have regained the weight. Endo told me this could be the reason for it. He said something about "refeeding gyno" or something. The gyno is not that bad though. Prolactin is a little out of range I heard that could cause it. Endo also said I could have been out of balance at one point and my body is trying to return to normal stasis. I think maybe the testosterone to estrogen ratio could have played a role. I was supposed to get a sleep study done and had to cancel. Can't get rescheduled until results from next blood test come back. Getting a more full panel done in three months. Things are up and down. I am doing the CKD diet. I know it might not be the best thing for my test levels, but I am sick of being fat and I am always successful with low carb. Gonna try clomid soon. If it works and my levels go back down I want HCG. I am a little scared though I heard someone say if you are prone to gyno HCG is not the best choice. Or maybe it just means I need to watch my estrogen levels if I take it.
    Yea, you just need to watch your estrogen levels. I was taking 200 iu EOD for about a month. When I was tested, estrogens were sky high. So just keep an eye on it. If I go back to HCG, I will combine it with an AI. Start a new thread when you begin clomid to keep us updated. As I mentioned before, I will probably start on it as well. Hopefully in about 2 wks or so.
  

  
 

Similar Forum Threads

  1. Symptoms of BPH
    By Ellen Lathi in forum News and Articles
    Replies: 2
    Last Post: 01-24-2011, 07:29 AM
  2. low IGF-1 symptoms
    By ItsHectic in forum IGF-1/GH
    Replies: 16
    Last Post: 01-19-2010, 04:24 PM
  3. Low e2 symptoms
    By kencamp in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 07-04-2008, 06:55 PM
  4. IGF-1 and Flu-Like Symptoms
    By JPDease in forum IGF-1/GH
    Replies: 2
    Last Post: 04-17-2006, 09:17 PM
  5. Flu like symptoms with M1T?
    By xarmyguy26 in forum Anabolics
    Replies: 60
    Last Post: 03-13-2006, 11:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in